U.S. doctors online nowAsk doctors free
A female asked:

Hi since having my last depo injection i have been spotting and now its like i am having a very light period its a very pale pinky colour is this norm?

1 doctor answer1 doctor weighed in
Dr. Audrey Lance
Gynecology 14 years experience
Probably: Yes, Depo can cause some irregular bleeding and what you are describing sounds normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.